# SDR AALA201805189010

- Difficulty date: April 29, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK LOCATED BETWEEN FRAMES 12 TO 24, -Y765.  REPLACED THE SEAT TRACK IAW IAW SRM 51-72-11 AND DRAWING 53112812.
